Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Had intercourse right after the periods, pinkish discharge from vagina. Cause?

I started my period on the 6th of this month. Me & my husband had intercourse on the 8th, 9th, 11th, & 15th. Saturday, (yesterday) when I used the bathroom then wiped the first time I saw some light pink from wiping on the toilet paper. But only the first time. What could it be?? Also it kinda tingeld when I used the bathroom but that always happens when I drink jus a little bit of coke. But never ever any pink stuff till yesterday.
Asked On : Thu, 21 Feb 2013
Answers:  2 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello.
I have gone through your query and understood your concerns. I can tell you that when you have intercourse immediately after periods you will get some bleeding and it will be normal until and unless it is heavy. Dont worry much and consult your doctor if problem persists. Take rest and avoid intercourse durng periods to prevent infections. Thank you.
Answered: Wed, 9 Oct 2013
I find this answer helpful
General & Family Physician Dr. Nsah Bernard's  Response
Dec 2012
Hello,

Thanks for posting on HCM,

Well it is possible that you have experienced an implantation bleeding. You had unprotected sex on not very safe dates henceforth chances of you getting pregnant is increased. I suggest you wait for your next due period and if missed, you should do a urine pregnancy test in about a few days later (5-7 days). As of now, it will be difficult to tell precisely what is happening to you unless you decide to see a gynobs sooner which I believe will be unnecessary. But you should see one if bleeding/spotting continuously persist.

Hope this helps and wish you the best
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor